advertisement
Question
Posted by: PM24 | 2012/11/15

Taking thyroid meds with prenatal vitamins

I had a miscarriage earlier this year and one of the problems that was detected was my thyroid which was border line. My GP has put me on Euthyrox 25 and since then I have more energy as prior I was always tired. I have decided to try for a baby again and it has been a week since I have started taking pregomega plus and find that I am back to were I was...tired and sleepy. I take the Euthyrox in the morning and 30 mins later have breakfast and the prenatal vitamins. What is going on, please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Vitamins should not make you feel tired. It may just be a coincidence if you were busy this week.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement